# SDR FOTR2011080901225

- Difficulty date: August 9, 2011
- Submitted: November 11, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N852AG
- Make and model: Boeing 757-21B
- Aircraft serial: 25258
- Aircraft time: 52,581 hours, 31,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Zone 200
- Part time: 52,581 hours, 31,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 700, BL 0 MISREPAIRED.  REPAIRED ON FASI WO 21119, NR 01225.
